Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 100, NWS Cleveland, OH

May 26, 2011Medina County, Summit County, Wayne County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at May 26, 2011, 5:08 PM EDT for Medina County, Summit County, Wayne County, Ohio. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2011, 5:08 PM EDT (21:08 UTC)
Expired
May 26, 2011, 5:48 PM EDT
In force
40 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Medina County, OH, Summit County, OH, Wayne County, OH

The radar

The Cleveland radar (KCLE), 44 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.1 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1352 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

118 
WUUS51 KCLE 262108
SVRCLE
OHC103-153-169-262200-
/O.NEW.KCLE.SV.W.0100.110526T2108Z-110526T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
508 PM EDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MEDINA COUNTY IN NORTHEAST OHIO
  WESTERN SUMMIT COUNTY IN NORTHEAST OHIO
  WAYNE COUNTY IN NORTHEAST OHIO

* UNTIL 600 PM EDT

* AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR   
  WOOSTER...AND MOVING NORTHEAST AT 25 MPH. THERE IS ALSO ANOTHER    
  STORM LOCATED NEAR WADSWORTH ALSO CAPABLE OF PRODUCING QUARTER     
  SIZE HAIL AND DAMAGING WINDS MOVING NORTHEAST AT AROUND 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RITTMAN...
  MEDINA...
  AKRON...
  ORRVILLE...
  CRESTON...
  DOYLESTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4123 8181 4108 8148 4072 8192 4082 8209
TIME...MOT...LOC 2107Z 204DEG 22KT 4084 8198

$$

ABE
1 follow-up statement
547 
WWUS51 KCLE 262148
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
548 PM EDT THU MAY 26 2011

OHC103-153-169-262158-
/O.CAN.KCLE.SV.W.0100.000000T0000Z-110526T2200Z/
MEDINA OH-SUMMIT OH-WAYNE OH-
548 PM EDT THU MAY 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR WAYNE...WESTERN SUMMIT AND
EASTERN MEDINA COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 4123 8181 4108 8148 4072 8192 4082 8209
TIME...MOT...LOC 2148Z 204DEG 22KT 4107 8184

$$

THOMPSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 4:08 PM EDT, 1 hour earlier.

Area forecast discussion, May 26, 4:08 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
408 PM EDT THU MAY 26 2011

.SYNOPSIS...
SURFACE LOW PRESSURE CENTERED OVER CENTRAL INDIANA CONTINUES TO
WRAP SHOWERS AND THUNDERSTORMS THROUGH THE REGION TONIGHT.
THE LOW WILL MOVE EAST OVERNIGHT AND HIGH PRES WILL BRIEFLY BUILD
IN TO THE AREA. WARMER HIGH PRESSURE TO OUR SOUTH BRINGING
TEMPERATURES BACK TO SEASONABLE NORMALS OVER THE HOLIDAY WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
THE OCCLUDED SFC LOW WILL MOVE NE OVERNIGHT...TAKING THE BULK OF
THE PRECIP SHIELD WITH IT. IN THE MEANTIME...WARM/MOIST AIR OVER
THE REGION AND LARGE SCALE LIFT OVER THE AREA WE CAN EXPECT MORE
SHOWERS AND THUNDERSTORMS INTO TONIGHT. DYNAMICS AND INSTABILITY
NOT AS SIGNIFICANT AS LAST NIGHT...AND SHEAR NOT AS SUPPORTIVE FOR
TORNADOES. HOWEVER...AS THE LOW MOVES E AND CONVERGENCE INCREASES
OVER EASTERN PORTIONS WHERE THE SUN CAME OUT TODAY WE CAN
ANTICIPATE WIDESPREAD STORM ACTIVITY. THE PRECIPITABLE WATERS
REMAIN OVER 1.2" ACROSS THE AREA...WITH RAINFALL RATES OVER AN
INCH PER HOUR. FLASH FLOOD GUIDANCE OF 0.5-0.75" DOES NOT LEAVE
MUCH ROOM FOR ABSORPTION BEFORE FLOODING BEGINS...SO WILL NOT
HESITATE ON FLOOD WARNINGS AS REGION PRIMED. FLOOD WATCH UNTIL
08Z.

OVERNIGHT WE'LL STILL HAVE SOME WEAKENING INSTABILITY...MAINLY
OVER EASTERN PORTIONS KEEPING A CHANCE FOR TSRA INTO FRIDAY
MORNING. ON THE BACKSIDE OF THE SFC LOW HOWEVER THERE WILL BE A
STEAP TEMPERATURE DROP AS BREEZY N/NE WINDS DRIVE IN COOLER AND
DRIER AIR.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
HIGHS WILL BE ABOUT 15 DEGREES BELOW NORMAL OVER W PORTIONS AROUND
60...AND NEAR 70 IN THE EAST. CLOUDY SKIES AND COOLER TEMPS WILL
FINALLY BEGIN TO BREAK AWAY FROM THIS ACTIVY STORM PERIOD. HIGH
PRES WILL NOSE IN BRIEFLY AS THE FRONT STALLS OVER THE AREA FRI
INTO SAT. CONVECTION IS POSSIBLE WITH THIS FRONT AND LAKE
BREEZES...HOWEVER COVERAGE MORE SCATTERED.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
GENERALLY QUIET WEATHER WITH THE MODELS NOT AGREEING COMPLETELY.
THE 00Z ECMWF STILL KEEPS THE UPPER LOW CLOSE TO THE FORECAST AREA
FOR SUNDAY NIGHT AND MONDAY. AT THIS TIME WILL CONTINUE WITH THE DRY
FORECAST FOR MONDAY AND TUESDAY. A COLD FRONT WILL MOVE ACROSS THE
REGION TUESDAY NIGHT INTO WEDNESDAY. THE ECMWF QPF SEEMS
OVERDONE...BUT THE GFS HAS A LITTLE QPF. THIS TIME OF YEAR COLD
FRONT CAN MOVE THROUGH DRY AND THIS FRONTAL SYSTEM SEEMS TO BE A
LITTLE MOISTURE STARVED. WILL CONTINUE WITH THE DRY FORECAST BUT
THIS WILL HAVE TO BE MONITORED FOR A POSSIBLE 20 OR 30 POP.
FORECASTED TEMPERATURES CLOSE TO MOS MEX VALUES.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
ONCE AGAIN THERE WILL BE NUMEROUS SHRA/TSRA DEVELOP REST OF THE
AFTERNOON INTO EVENING PRODUCING LOCALIZED LOW MVFR/IFR. CONDITIONS
WILL DETERIORATE TONIGHT FROM NW TO SE ACROSS THE AREA AS STATUS AND
FOG DEVELOP. SOME IMPROVEMENT SHOULD TAKE PLACE FRI MORNING WHILE
MOST OF THE SHRA/TSRA SHIFT EAST TO MAINLY AFFECT YNG/CAK AND ERI.

.OUTLOOK...NON VFR LIKELY FRI NIGHT IN FOG AND STRATUS AND A FEW
SHRA THEN LOCAL NON VFR IN POSSIBLE TSRA SAT AND SUN.

&&

.MARINE FORECAST...
A COLD FRONT WILL BE MOVING ACROSS LAKE ERIE LATE THIS AFTERNOON.
AHEAD OF THE FRONT SOUTHWEST WINDS AND THEN NORTHERLY BEHIND IT. AT
THIS TIME NOT EXPECTING IT TO MEET SMALL CRAFT ADVISORY CRITERIA BUT
IT COULD BE CLOSE ESPECIALLY ON THE WEST END OF THE LAKE. THIS WILL
HAVE TO BE MONITORED. HIGH PRESSURE WILL BUILD IN ON FRIDAY AND THEN
AS THE HIGH MOVES EAST FRIDAY NIGHT THE FRONT WILL RETURN AS A WARM
FRONT. A FRONTAL SYSTEM WILL MOVE ACROSS THE LAKE SUNDAY. A
NORTHEAST FLOW WILL DEVELOP. AT THIS TIME NOT EXPECTING THE WINDS OR
WAVES TO MEET SMALL CRAFT ADVISORY CRITERIA BUT IT COULD BE CLOSE.

&&

&&

.HYDROLOGY...
SATURATED GROUND...WIDESPREAD RAIN WITH SCATTERED TORRENTIAL
STORMS WILL COMBINE TO KEEP THE FLOOD RISK HIGH TONIGHT. PW OVER
1.2" WILL ALLOW FOR HIGH RAINFALL RATES. THE STORM MOTIONS ARE
FAST >40MPH...HOWEVER TRAINING AND ADDITIONAL STORMS THIS EVENING
WILL NECESSITATE FLOOD WARNINGS. SEVERAL RIVERS HAVE RISEN WITH
MULTIPLE FLOOD WARNINGS IN EFFECT. ADDITIONAL OR WORSEN FLOODING
IS POSSIBLE OVERNIGHT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ003-006>014-017>023-
     027>033-036>038-047-089.
PA...FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...JAMISON
NEAR TERM...JAMISON
SHORT TERM...JAMISON
LONG TERM...ADAMS
AVIATION...ADAMS
MARINE...ABE
HYDROLOGY...JAMISON
Hazardous weather outlook, May 26, 4:38 AM EDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
438 AM EDT THU MAY 26 2011

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-270845-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
438 AM EDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AS LOW
PRESSURE MOVES NORTHEAST ACROSS THE AREA. THE MAIN THREATS COULD
BE HAIL AND STRONG THUNDERSTORM WIND GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LOMBARDY

In the hours before

Local storm report, May 26, 4:08 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
408 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     FLOOD            TOLEDO                  41.66N 83.58W
05/25/2011                   LUCAS              OH   AMATEUR RADIO

            A PORTION OF DOUGLAS ROAD FLOODED CURB TO CURB IN WEST
            TOLEDO.

0410 PM     HAIL             TOLEDO                  41.66N 83.58W
05/25/2011  E1.00 INCH       LUCAS              OH   TRAINED SPOTTER

            1 INCH HAIL

0426 PM     TSTM WND DMG     ELMORE                  41.47N 83.29W
05/25/2011                   OTTAWA             OH   FIRE DEPT/RESCUE

            2 TREES DOWN

0436 PM     FLOOD            W TOLEDO                41.66N 83.58W
05/25/2011                   LUCAS              OH   PUBLIC

            FLOODING OCCURRED IN WEST TOLEDO NEAR DOUGLAS ROAD. WATER
            WAS FLOWING OVER THE CURBS.

0440 PM     DOWNBURST        5 SW FINDLAY            40.99N 83.71W
05/25/2011                   HANCOCK            OH   TRAINED SPOTTER

            TRACTOR TRAILOR BLOWN OVER BY E75MPH WINDS EXIT 145 I75S

0443 PM     HAIL             FINDLAY                 41.04N 83.64W
05/25/2011  M1.00 INCH       HANCOCK            OH   TRAINED SPOTTER

0445 PM     TSTM WND DMG     3 NW TOLEDO             41.69N 83.62W
05/25/2011                   LUCAS              OH   AMATEUR RADIO

            TREE DOWN. 36 INCH DIAMETER

0448 PM     HAIL             FINDLAY                 41.04N 83.64W
05/25/2011  E1.75 INCH       HANCOCK            OH   TRAINED SPOTTER

0449 PM     HAIL             FINDLAY                 41.04N 83.64W
05/25/2011  M2.00 INCH       HANCOCK            OH   TRAINED SPOTTER

0452 PM     HAIL             FINDLAY                 41.04N 83.64W
05/25/2011  E1.50 INCH       HANCOCK            OH   TRAINED SPOTTER

            BROKE CAR WINDOWS.

0455 PM     HAIL             4 SW FINDLAY            41.00N 83.70W
05/25/2011  M1.75 INCH       HANCOCK            OH   TRAINED SPOTTER

0500 PM     FLOOD            BOWLING GREEN           41.38N 83.65W
05/25/2011                   WOOD               OH   LAW ENFORCEMENT

            STREET FLOODING IS OCCURRING.

0515 PM     TSTM WND GST     FOSTORIA                41.16N 83.41W
05/25/2011  E60.00 MPH       SENECA             OH   TRAINED SPOTTER

0515 PM     HAIL             FOSTORIA                41.16N 83.41W
05/25/2011  E0.88 INCH       SENECA             OH   TRAINED SPOTTER

0515 PM     TSTM WND DMG     S FOSTORIA              41.16N 83.41W
05/25/2011                   SENECA             OH   TRAINED SPOTTER

            ESTIMATED 65 MPH WINDS BLEW DOWN A FIVE INCH DIAMETER
            TREE ONTO A HOUSE.

0517 PM     HAIL             FOSTORIA                41.16N 83.41W
05/25/2011  M1.50 INCH       SENECA             OH   TRAINED SPOTTER

0517 PM     HAIL             FOSTORIA                41.16N 83.41W
05/25/2011  M1.75 INCH       SENECA             OH   TRAINED SPOTTER

0517 PM     HAIL             1 SW FOSTORIA           41.15N 83.43W
05/25/2011  M1.75 INCH       HANCOCK            OH   TRAINED SPOTTER

0517 PM     HAIL             FOSTORIA                41.16N 83.41W
05/25/2011  M1.75 INCH       SENECA             OH   TRAINED SPOTTER

0527 PM     HAIL             3 SW BETTSVILLE         41.21N 83.27W
05/25/2011  E0.88 INCH       SENECA             OH   AMATEUR RADIO

0538 PM     HAIL             GREEN SPRINGS           41.26N 83.05W
05/25/2011  E1.75 INCH       SANDUSKY           OH   AMATEUR RADIO

0545 PM     FLOOD            FREMONT                 41.35N 83.11W
05/25/2011                   SANDUSKY           OH   TRAINED SPOTTER

            STREET FLOODING OCCURRING NEAR NORTH STREET.

0545 PM     HAIL             TIFFIN                  41.12N 83.18W
05/25/2011  E0.75 INCH       SENECA             OH   TRAINED SPOTTER

0548 PM     HAIL             CLYDE                   41.31N 82.98W
05/25/2011  E2.50 INCH       SANDUSKY           OH   AMATEUR RADIO

0553 PM     HAIL             BELLEVUE                41.28N 82.84W
05/25/2011  E2.75 INCH       SANDUSKY           OH   TRAINED SPOTTER

0558 PM     HAIL             BLOOMVILLE              41.05N 83.01W
05/25/2011  E1.00 INCH       SENECA             OH   AIRPLANE PILOT

0600 PM     HAIL             3 NE REPUBLIC           41.16N 82.98W
05/25/2011  E1.75 INCH       SENECA             OH   PUBLIC

0605 PM     HAIL             S FOSTORIA              41.16N 83.41W
05/25/2011  M1.00 INCH       SENECA             OH   TRAINED SPOTTER

0605 PM     HAIL             5 N CAREY               41.02N 83.38W
05/25/2011  M0.25 INCH       SENECA             OH   TRAINED SPOTTER

0605 PM     HAIL             3 S BELLEVUE            41.23N 82.84W
05/25/2011  M1.00 INCH       SENECA             OH   TRAINED SPOTTER

0606 PM     HAIL             5 S SANDUSKY            41.38N 82.71W
05/25/2011  M1.75 INCH       ERIE               OH   TRAINED SPOTTER

0606 PM     HAIL             3 N MILAN               41.33N 82.60W
05/25/2011  M1.50 INCH       ERIE               OH   TRAINED SPOTTER

0609 PM     FUNNEL CLOUD     3 E NORWALK             41.24N 82.55W
05/25/2011                   HURON              OH   TRAINED SPOTTER

            FUNNEL CLOUDS REPORTED OVER A FIELD EAST OF TOWN.

0610 PM     TSTM WND DMG     2 W NORWALK             41.24N 82.65W
05/25/2011                   HURON              OH   BROADCAST MEDIA

            A POSSIBLE TORNADO. A METAL BUILDING TOTALLY DESTROYED.

0625 PM     HAIL             BLOOMVILLE              41.05N 83.01W
05/25/2011  M1.75 INCH       SENECA             OH   TRAINED SPOTTER

0630 PM     HAIL             VERMILION               41.41N 82.32W
05/25/2011  E1.00 INCH       LORAIN             OH   TRAINED SPOTTER

0657 PM     HAIL             NORTH OLMSTED           41.41N 81.92W
05/25/2011  M1.00 INCH       CUYAHOGA           OH   TRAINED SPOTTER

0700 PM     HAIL             NORWALK                 41.24N 82.61W
05/25/2011  E1.00 INCH       HURON              OH   DEPT OF HIGHWAYS

0730 PM     FLOOD            WESTLAKE                41.45N 81.93W
05/25/2011                   CUYAHOGA           OH   AMATEUR RADIO

            SIX INCHES OF STANDING WATER ON CANTEBERRY ROAD IN
            WESTLAKE.

0730 PM     FLOOD            FAIRVIEW PARK           41.44N 81.85W
05/25/2011                   CUYAHOGA           OH   AMATEUR RADIO

            EASTBOUND I480 AT FAIRVIEW PARK CLOSED DUE TO FLOODING.

0730 PM     FLOOD            WESTLAKE                41.45N 81.93W
05/25/2011                   CUYAHOGA           OH   AMATEUR RADIO

            6 INCHES OF STANDING WATER ON CANTEBERRY ROAD IN
            WESTLAKE.

0735 PM     TSTM WND DMG     EASTLAKE                41.66N 81.43W
05/25/2011                   LAKE               OH   LAW ENFORCEMENT

            MULTIPLE TREES DOWN ON POWER LINES/TRANSFORMER ON FIRE

0737 PM     HAIL             RICHFIELD               41.23N 81.64W
05/25/2011  M1.00 INCH       SUMMIT             OH   TRAINED SPOTTER

0745 PM     TSTM WND DMG     CUYAHOGA FALLS          41.17N 81.52W
05/25/2011                   SUMMIT             OH   TRAINED SPOTTER

            ONE TREE AND NUMEROUS BRANCHES DOWN. THE TREE FELL ONTO A
            PORCH AND DESTROYED THE PORCH.

0748 PM     HAIL             HUDSON                  41.24N 81.45W
05/25/2011  M0.88 INCH       SUMMIT             OH   TRAINED SPOTTER

0748 PM     HAIL             STREETSBORO             41.24N 81.35W
05/25/2011  M1.00 INCH       PORTAGE            OH   TRAINED SPOTTER

0800 PM     TSTM WND DMG     CUYAHOGA FALLS          41.17N 81.52W
05/25/2011                   SUMMIT             OH   BROADCAST MEDIA

            ROOFS REPORTED OFF INDUSTRIAL BUILDINGS. ALSO GUTTERS
            TORN OFF BUILDINGS.

0816 PM     TSTM WND DMG     GENEVA                  41.80N 80.95W
05/25/2011                   ASHTABULA          OH   LAW ENFORCEMENT

            SEVERAL TREES DOWN

0821 PM     HAIL             WOOSTER                 40.82N 81.93W
05/25/2011  M0.50 INCH       WAYNE              OH   TRAINED SPOTTER

0822 PM     HAIL             HIRAM                   41.31N 81.14W
05/25/2011  M1.75 INCH       PORTAGE            OH   FIRE DEPT/RESCUE

0840 PM     FLOOD            AKRON                   41.08N 81.52W
05/25/2011                   SUMMIT             OH   AMATEUR RADIO

            WATER OVER ROAD, RT 224 AND 277.

0840 PM     FLOOD            MANSFIELD               40.76N 82.53W
05/25/2011                   RICHLAND           OH   PUBLIC

            STREAMS OVER ROADS AND BRIDGES.

0840 PM     FLOOD            S MEDINA                41.14N 81.87W
05/25/2011                   MEDINA             OH   TRAINED SPOTTER

            SEVERAL ROADS FLOODED IN MEDINA COUNTY.

0847 PM     HAIL             CANTON                  40.81N 81.37W
05/25/2011  E1.00 INCH       STARK              OH   LAW ENFORCEMENT

0857 PM     TSTM WND DMG     MEADVILLE               41.65N 80.15W
05/25/2011                   CRAWFORD           PA   FIRE DEPT/RESCUE

            NUMEROUS TREES DOWN SEVERAL LOCATIONS.

0938 PM     FLOOD            2 N CANTON              40.84N 81.37W
05/25/2011                   STARK              OH   AMATEUR RADIO

            MAIN STREET FLOODED WITH A FOOT AND A HALF TO TWO FEET OF
            WATER.

1115 PM     TSTM WND DMG     MARSHALLVILLE           40.90N 81.73W
05/25/2011                   WAYNE              OH   TRAINED SPOTTER

            SEVERAL LARGE TREES DOWN

1158 PM     HAIL             3 S RAVENNA             41.12N 81.24W
05/25/2011  E1.75 INCH       PORTAGE            OH   PUBLIC

1220 AM     HAIL             WARREN                  41.24N 80.82W
05/26/2011  E1.25 INCH       TRUMBULL           OH   PUBLIC

1221 AM     HAIL             WARREN                  41.24N 80.82W
05/26/2011  E1.75 INCH       TRUMBULL           OH   PUBLIC

0100 AM     TSTM WND DMG     MEADVILLE               41.65N 80.15W
05/26/2011                   CRAWFORD           PA   LAW ENFORCEMENT

            SEVERAL TREES DOWN ACROSS THE COUNTY.

0150 AM     TSTM WND DMG     5 E FINDLAY             41.04N 83.55W
05/26/2011                   HANCOCK            OH   LAW ENFORCEMENT

            TREE AND POWERLINES DOWN.

0150 AM     TSTM WND DMG     3 E FINDLAY             41.04N 83.58W
05/26/2011                   HANCOCK            OH   LAW ENFORCEMENT

            BARN BLOWN DOWN ON STATE ROUTE 568.

0205 AM     TSTM WND DMG     MARION                  40.58N 83.13W
05/26/2011                   MARION             OH   PUBLIC

            SOME LARGE BRANCHES DOWN.

&&

CM

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:03 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage, Trumbull42 min
May 25, 8:15 PM EDTSevere Thunderstorm WarningCLEStark, Summit, Wayne60 min
May 25, 8:17 PM EDTAreal Flood WarningCLEAshtabula, Mahoning, Stark, Trumbull10 hr
May 25, 8:41 PM EDTAreal Flood AdvisoryCLEHolmes, Knox5 hr
May 25, 8:41 PM EDTSpecial Marine WarningCLE79 min
May 25, 8:41 PM EDTSevere Thunderstorm WarningCLEMahoning, Trumbull49 min
May 25, 10:09 PM EDTRiver Flood WarningCLEHancock57 hr
May 25, 10:31 PM EDTSevere Thunderstorm WarningCLEKnox, Morrow44 min
May 25, 10:49 PM EDTRiver Flood WarningCLECuyahoga36 hr
May 25, 10:49 PM EDTRiver Flood WarningCLEGeauga, Portage, Summit25 hr
May 25, 10:57 PM EDTSevere Thunderstorm WarningCLEMedina, Stark, Summit, Wayne48 min
May 25, 11:14 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Richland46 min
May 25, 11:44 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Stark, Summit, Trumbull46 min
May 26, 12:15 AM EDTAreal Flood WarningCLECuyahoga, Huron, Lorain, Medina6 hr
May 26, 12:18 AM EDTRiver Flood WarningCLELucas, Wood6 days
May 26, 12:18 AM EDTRiver Flood WarningCLEOttawa, Sandusky, Wood3 days
May 26, 12:22 AM EDTSevere Thunderstorm WarningCLETrumbull23 min
May 26, 12:29 AM EDTAreal Flood WarningCLEGeauga, Lake, Portage, Summit, Wayne6 hr
May 26, 12:37 AM EDTRiver Flood WarningCLELucas, Wood5 days
May 26, 1:15 AM EDTAreal Flood WarningCLEAshland, Crawford, Marion, Morrow, Richland, Wyandot5 hr
May 26, 1:29 AM EDTSevere Thunderstorm WarningCLEHancock, Marion, Wood, Wyandot61 min
May 26, 2:11 AM EDTSpecial Marine WarningCLE2 hr
May 26, 2:51 AM EDTSevere Thunderstorm WarningCLEAshland, Erie, Huron, Lorain, Medina, Richland and 1 more54 min
May 26, 3:31 AM EDTSpecial Marine WarningCLE119 min
May 26, 3:58 AM EDTRiver Flood WarningCLEHancock26 hr
May 26, 5:28 AM EDTRiver Flood WarningCLETrumbull43 hr
May 26, 6:32 AM EDTAreal Flood AdvisoryCLESandusky, Seneca6 hr
May 26, 6:36 AM EDTAreal Flood AdvisoryCLEMorrow6 hr
May 26, 6:50 AM EDTAreal Flood AdvisoryCLEAshland, Medina, Portage, Summit6 hr
May 26, 7:29 AM EDTAreal Flood AdvisoryCLEHancock, Wood, Wyandot5 hr
May 26, 8:33 AM EDTRiver Flood WarningCLETrumbull39 hr
May 26, 8:46 AM EDTAreal Flood WarningCLEAshland, Holmes, Knox, Richland8 hr
May 26, 8:57 AM EDTRiver Flood WarningCLEErie, Huron10 hr
May 26, 10:06 AM EDTRiver Flood WarningCLELorain46 hr
May 26, 10:20 AM EDTRiver Flood WarningCLESeneca32 hr
May 26, 10:21 AM EDTRiver Flood WarningCLEMarion44 hr
May 26, 10:21 AM EDTRiver Flood WarningCLEMarion4 days
May 26, 11:02 AM EDTFlood WatchCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more11 hr
May 26, 11:21 AM EDTAreal Flood WarningCLECrawford, Marion, Morrow, Wyandot25 hr
May 26, 12:47 PM EDTAreal Flood WarningCLEOttawa, Wood24 hr
May 26, 1:35 PM EDTAreal Flood AdvisoryCLELucas5 hr
May 26, 3:05 PM EDTAreal Flood WarningCLEMedina, Summit, Wayne7 hr
May 26, 3:38 PM EDTAreal Flood WarningCLEAshtabula, Geauga, Lake6 hr
May 26, 3:54 PM EDTSpecial Marine WarningCLE111 min
May 26, 4:26 PM EDTAreal Flood WarningCLEAshland, Holmes, Knox, Richland17 hr
May 26, 4:39 PM EDTSevere Thunderstorm WarningCLEAshtabula66 min
May 26, 4:43 PM EDTAreal Flood WarningCLEHancock, Sandusky, Seneca7 hr
May 26, 5:00 PM EDTSevere Thunderstorm WarningCLEAshland, Knox, Morrow, Richland45 min
May 26, 5:12 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake26 min
May 26, 5:26 PM EDTRiver Flood WarningCLEMahoning29 hr
May 26, 5:30 PM EDTSevere Thunderstorm WarningCLEAshland, Richland, Wayne45 min
May 26, 5:31 PM EDTSpecial Marine WarningCLE119 min
May 26, 5:48 PM EDTAreal Flood WarningCLECuyahoga, Erie, Huron, Lorain7 hr
May 26, 6:03 PM EDTSevere Thunderstorm WarningCLEGeauga34 min
May 26, 6:30 PM EDTFlash Flood WarningCLELorain5 hr
May 26, 6:49 PM EDTAreal Flood AdvisoryCLELucas5 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.